I am a 30-year-old female. About 2 years ago, I went to a doctor, and he injected Lip Filler Gone Above Lip line! He said it would be no problem. I left there thinking oh my God how do I fix this? The next day it looked like I had a mustache!
I’ve been to several different injectors, and they all say the same thing: we can’t get rid of that. It’s there forever. They can only mask it with more filler.
I’m so frustrated because I will never leave the house without makeup on so that people don’t see it. If I wear lipstick, it makes it look 10 times worse!
I have researched online and have found nothing but bad news from other women who have had the same thing done to them. There has to be someone out there who knows how to resolve this issue. Please help me!!
i am a little worried about my upper lip. i had some filler injected into my upper lip 5 days ago and my lips are still very swollen. i am concerned about the filler being too high on my lip. will it drop down a bit or did he inject too much?
“I had a little lip filler in my top lip, and it swelled up really big, to the point where it was slightly above my top lip”
Lip fillers have become seriously popular in recent years, with everyone from your favourite celebrities to that girl you went to school with experimenting with injectable fillers.
But in some cases, they can go wrong. Very wrong.
A woman has shared pictures of the devastating effect having her lips done had on her face – after they ballooned up to four times their normal size.
Maddie Collins from Essex UK, is just 22-years-old but after having a permanent lip filler injection she’s been left looking much older than her years.
I had lip fillers twice-once in april ’18 and again in may. The first time I had my lips done, the doctor put too much on the top. He said it was because I was smiling so he couldn’t see how much he was putting in. It did go down a lot but it’s still not how I want them to look.
I saw him again in May and asked him to put more on the bottom. He said that he wouldn’t touch them anymore until I get rid of the lumps in them (from the first time) and that if we try to fix the problem on the top, it will cause a lump underneath.
He said to just wait for them to dissolve naturally, but at this rate it could take about 6 months for that to happen. Is there anything else I can do?
Lip fillers like Restylane and Juvederm are a great way to enhance the shape of the lip and increase its fullness. However, sometimes these injections can go wrong and cause lumps or bumps in the lip. The most common form of this complication is called a “Tyndall effect,” in which the filler becomes visible through the skin. This makes the lips appear bluish and not as natural.
This photo shows a “Tyndall effect” from lip fillers in the upper lip. You can see that the upper lip appears bluer than the lower lip.
The good news is that this complication is temporary, and it can be corrected with an enzyme called hyaluronidase, which breaks down hyaluronic acid fillers like Restylane and Juvederm. This enzyme can be injected directly into the problem area, where it diffuses throughout the filler and breaks it up so that it is no longer visible through your skin.
Hello and welcome to justanswer.com
I am here to help you with the problem that you are having and hopefully we can get this resolved soon.
You will be pleased to hear that there is a lot you can do to help this problem.
Here are some options:
Firstly, avoid any heat on the area such as hot baths or hot showers etc.
Secondly, try to keep it cold by using an ice pack or putting it in a freezer (the back of the freezer is best) for about 20 minutes every hour or so. This will reduce the swelling.
Thirdly, take ibuprofen to help with inflammation and swelling.
Last but not least, visit your doctor, who may prescribe some medication such as prednisolone tablets for the swelling and pain.